Works matching DE "LARGE deviations (Mathematics)"
Results: 1449
Author index Volume 18 (2020).
- Published in:
- Analysis & Applications, 2020, v. 18, n. 6, p. 1139, doi. 10.1142/S0219530520990018
- Publication type:
- Article
Large deviation rates for Markov branching processes.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 03, p. 447, doi. 10.1142/S0219530519500209
- By:
- Publication type:
- Article
Asymptotic analysis for affine point processes with large initial intensity.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 117, doi. 10.1142/S0219530518500197
- By:
- Publication type:
- Article
The Mean Field Theory of Spin Glasses: The Heuristic Replica Approach and Recent Rigorous Results.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 255, doi. 10.1007/s11005-009-0317-4
- By:
- Publication type:
- Article
Large Deviations and Scaling Limit.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 175, doi. 10.1007/s11005-009-0303-x
- By:
- Publication type:
- Article
Cross-domain fusion and embedded refinement-based 6D object pose tracking on textureless objects.
- Published in:
- Journal of Intelligent Manufacturing, 2025, v. 36, n. 3, p. 1563, doi. 10.1007/s10845-023-02316-9
- By:
- Publication type:
- Article
COSMO-RS predictions of logP in the SAMPL7 blind challenge.
- Published in:
- Journal of Computer-Aided Molecular Design, 2021, v. 35, n. 7, p. 813, doi. 10.1007/s10822-021-00395-5
- By:
- Publication type:
- Article
Predicting partition coefficients of drug-like molecules in the SAMPL6 challenge with Drude polarizable force fields.
- Published in:
- Journal of Computer-Aided Molecular Design, 2020, v. 34, n. 4, p. 421, doi. 10.1007/s10822-020-00282-5
- By:
- Publication type:
- Article
Probability of entering an orthant by correlated fractional Brownian motion with drift: exact asymptotics.
- Published in:
- Extremes, 2024, v. 27, n. 4, p. 613, doi. 10.1007/s10687-024-00489-x
- By:
- Publication type:
- Article
Self-normalized large deviations for stationary sequences.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 309, doi. 10.1023/A:1025143204900
- By:
- Publication type:
- Article
Exploring families of energy-dissipation landscapes via tilting: three types of EDP convergence.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 3, p. 611, doi. 10.1007/s00161-020-00932-x
- By:
- Publication type:
- Article
An affine model for short rates when monetary policy is path dependent.
- Published in:
- Review of Derivatives Research, 2024, v. 27, n. 2, p. 151, doi. 10.1007/s11147-024-09202-3
- By:
- Publication type:
- Article
The local principle of large deviations for solutions of Itô stochastic equations with quick drift.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 1, p. 28, doi. 10.1007/s10958-016-3008-6
- By:
- Publication type:
- Article
Asymptotically Efficient Importance Sampling for Bootstrap.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 4, p. 474, doi. 10.1007/s10958-016-2791-4
- By:
- Publication type:
- Article
Exponentiality Tests Based on Ahsanullah's Characterization and Their Efficiency.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 1, p. 42, doi. 10.1007/s10958-014-2185-4
- By:
- Publication type:
- Article
Large Deviation Principle for Moderate Deviation Probabilities of Bootstrap Empirical Measures.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 1, p. 90, doi. 10.1007/s10958-014-2189-0
- By:
- Publication type:
- Article
Local limit theorems for large deviations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 6, p. 641, doi. 10.1007/s10958-013-1154-7
- By:
- Publication type:
- Article
Random evolutions with locally independent increments on increasing time intervals.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 2, p. 273, doi. 10.1007/s10958-011-0594-1
- By:
- Publication type:
- Article
Discussion on Nonlinear Behaviors in Reservoir Flood Routing Modeling and Derived Uncertainties.
- Published in:
- Water Resources, 2020, v. 47, n. 5, p. 855, doi. 10.1134/S0097807820050231
- By:
- Publication type:
- Article
Efficient Rare-Event Simulation for Multiple Jump Events in Regularly Varying Random Walks and Compound Poisson Processes.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 3, p. 919, doi. 10.1287/moor.2018.0950
- By:
- Publication type:
- Article
Rare Nash Equilibria and the Price of Anarchy in Large Static Games.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 2, p. 400, doi. 10.1287/moor.2018.0929
- By:
- Publication type:
- Article
Subsolutions of an Isaacs Equation and Efficient Schemes for Importance Sampling.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 723, doi. 10.1287/moor.1070.0266
- By:
- Publication type:
- Article
A Large Deviation Principle for Join the Shortest Queue.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 700, doi. 10.1287/moor.1070.0263
- By:
- Publication type:
- Article
Large Deviations of Square Root Insensitive Random Sums.
- Published in:
- Mathematics of Operations Research, 2004, v. 29, n. 2, p. 398, doi. 10.1287/moor.1030.0082
- By:
- Publication type:
- Article
Improved General Correlation for Condensation in Channels.
- Published in:
- Inventions (2411-5134), 2022, v. 7, n. 4, p. 114, doi. 10.3390/inventions7040114
- By:
- Publication type:
- Article
SU(5) X U(1)' Models with a Vector-like Fermion Family.
- Published in:
- Universe (2218-1997), 2021, v. 7, n. 10, p. 1, doi. 10.3390/universe7100356
- By:
- Publication type:
- Article
Explicit bivariate rate functions for large deviations in AR(1) and MA(1) processes with Gaussian innovations.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 2, p. 177, doi. 10.3934/puqr.2023008
- By:
- Publication type:
- Article
Discussion on Seasonal Regulation Scheme of Automatic Train Operation.
- Published in:
- Railway Signalling & Communication Engineering, 2024, v. 21, n. 1, p. 87, doi. 10.3969/j.issn.1673-4440.2024.01.016
- By:
- Publication type:
- Article
Variable Nature of Chemical Composition of Sewage Sludges.
- Published in:
- Journal of Environmental Quality, 1976, v. 5, n. 3, p. 303, doi. 10.2134/jeq1976.00472425000500030017x
- By:
- Publication type:
- Article
Stable sums to infer high return levels of multivariate rainfall time series.
- Published in:
- Environmetrics, 2023, v. 34, n. 4, p. 1, doi. 10.1002/env.2782
- By:
- Publication type:
- Article
Worst-case large deviations upper bounds for i.i.d. sequences under ambiguity.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 257, doi. 10.3906/mat-1607-20
- By:
- Publication type:
- Article
Large deviations of U-empirical Kolmogorov-Smirnov tests and their efficiency.
- Published in:
- Journal of Nonparametric Statistics, 2010, v. 22, n. 5, p. 649, doi. 10.1080/10485250903118085
- By:
- Publication type:
- Article
Sharp large deviations in nonparametric estimation.
- Published in:
- Journal of Nonparametric Statistics, 2006, v. 18, n. 3, p. 293, doi. 10.1080/10485250600819233
- By:
- Publication type:
- Article
Tuning ice model parameters to improve Arctic sea-ice simulation using the ERA5 atmospheric reanalysis forcing.
- Published in:
- Journal of Operational Oceanography, 2025, v. 18, n. 1, p. 59, doi. 10.1080/1755876X.2024.2447155
- By:
- Publication type:
- Article
THRESHOLD AND HAUSDORFF SPECTRUM OF DISCONTINUOUS MEASURES.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 2, p. 455
- By:
- Publication type:
- Article
INFORMATION PARAMETERS AND LARGE DEVIATION SPECTRUM OF DISCONTINUOUS MEASURES.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 2, p. 429
- By:
- Publication type:
- Article
Large and Moderate Deviations of Random Upper Semicontinuous Functions.
- Published in:
- Stochastic Analysis & Applications, 2010, v. 28, n. 2, p. 350, doi. 10.1080/07362990903136470
- By:
- Publication type:
- Article
Precise Large Deviations for the Actual Aggregate Loss Process.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 5, p. 1000, doi. 10.1080/07362990903136512
- By:
- Publication type:
- Article
Large deviations for a class of planar functional stochastic differential equations.
- Published in:
- Stochastic Analysis & Applications, 2001, v. 19, n. 6, p. 1087, doi. 10.1081/SAP-120000762
- By:
- Publication type:
- Article
Large Deviations Application to Billingsley's Example.
- Published in:
- Sequential Analysis, 2010, v. 29, n. 3, p. 263, doi. 10.1080/07474946.2010.487429
- By:
- Publication type:
- Article
Singular perturbation for a two-class processor-sharing queue with impatience.
- Published in:
- Stochastic Models, 2023, v. 39, n. 3, p. 502, doi. 10.1080/15326349.2022.2133142
- By:
- Publication type:
- Article
On the lifetime of a size-dependent branching process.
- Published in:
- Stochastic Models, 2019, v. 35, n. 2, p. 119, doi. 10.1080/15326349.2019.1578241
- By:
- Publication type:
- Article
Limit Theorems for Marked Hawkes Processes with Application to a Risk Model.
- Published in:
- Stochastic Models, 2015, v. 31, n. 3, p. 433, doi. 10.1080/15326349.2015.1024868
- By:
- Publication type:
- Article
Tail Asymptotics of the M/G/∞ Model.
- Published in:
- Stochastic Models, 2011, v. 27, n. 1, p. 77, doi. 10.1080/15326349.2011.542730
- By:
- Publication type:
- Article
Large Deviations of Poisson Cluster Processes.
- Published in:
- Stochastic Models, 2007, v. 23, n. 4, p. 593, doi. 10.1080/15326340701645959
- By:
- Publication type:
- Article
More Plausible Models of Body Ownership Could Benefit Virtual Reality Applications †.
- Published in:
- Computers (2073-431X), 2021, v. 10, n. 9, p. 108, doi. 10.3390/computers10090108
- By:
- Publication type:
- Article
基于扩散式差分隐私的联邦学习数据保护方法.
- Published in:
- Telecommunication Engineering, 2024, v. 64, n. 11, p. 1765, doi. 10.20079/j.issn.1001-893x.240119001
- By:
- Publication type:
- Article
Behavior of Radiocesium (<sup>137</sup>Cs) on the Coastal Seafloor near the Fukushima Daiichi Nuclear Power Plant Inferred from Radiocesium Distributions in Long Cores.
- Published in:
- Journal of Coastal Research, 2023, v. 116, p. 161, doi. 10.2112/JCR-SI116-033.1
- By:
- Publication type:
- Article
Short-dated smile under rough volatility: asymptotics and numerics.
- Published in:
- Quantitative Finance, 2022, v. 22, n. 3, p. 463, doi. 10.1080/14697688.2021.1999486
- By:
- Publication type:
- Article
Calendar.
- Published in:
- 2013
- Publication type:
- Calendar